3d Explo Cultural Crossroads Chiangrai Chiangmai

รหัสสินค้า : 3d Explo Cultural Crossroads Chiangrai Chiangmai

ราคา

0.00 ฿


0.00 ฿

จำนวนที่จะซื้อ
ราคารวม 0.00 ฿

สินค้าไม่เพียงพอ

สินค้าหมด

Explo Cultural Crossroads Chiangrai Chiangmai


Day1 : Chiang Rai- Doi Tung

a.m. pick up at the airport Chiang Rai, transfer to Doi Tung (about 1 hr. drive), Briefing about the Royal Project in Doi Tung. Then visit the royal project n tribal village & villagers who work with the Royal Project. The visit includes coffee and macadamia plantations. Lunch at Doi Tung Restaurant.

p.m. Travel to visit Wat Rong Kun, the amazing white temple (about 1 hr. drive), then travel to the township of Chiang Rai (about 30 minutes. drive),Check in at Resort. Take time to survey and explore.

16.30 p.m. Take a tricycle from the resort for about 30 minutes, then walk to observe the lively market (sell cooed food, fruit fresh vegetables an many kinds of fried insects) until reaching Wat Phra Kaew at about 17.30 hrs. See the beautiful Ho Phra Kaew and temple, and listen to the monks chanting in the temple (there are many novices residing in this temple.)  

18.00 p.m. Take a tricycle back to the resort past beautiful trees lining the road.

19.00 p.m. Dinner and overnight at Resort 

Day2 : Huay Kee Lek, Community Based Tourism

07.00 a.m. Breakfast at the resort 

08.00 a.m. Travel to Bann Huay Kee Lek Akha village by air-conditioned van an a local truck (about 1 ½ hrs. drive),perched on the top of a mountain with fantastic views of Chiang Rai province.

Welcome by Baan Huay Kee Lek community-based tourism group who will introduce guests to their community, local culture and way of life. Explore Baan Huay Kee Lekwith local guides, visit the village school and soft nature trek in the community forest led by Akha guide for about 1 hr. learn about the relationship between the Akha people and the forest.

12.00 p.m. Finish trekking, take leisure at the host home, chat with them.

12.30 p.m. lunch in the village, akha style.

13.30 p.m. Travel to Suanthip Wana Resort (about 1 hrs. drive) an amazing green resort. Right in the heart of the forest and mountains. At leisure

 16.00 p.m. Ayuravedic massage with homemade heated herbal Compact for about 1 hrs.

18.00 p.m. Stat to prepare for a Thai cooking class-2 dishes: spring roll and friend Thai noodle (Kuai-Teo-Pad-Thai).

19.00 p.m. Finish the cooking. Have dinner together. Overnight at Resort. 


Day3 : Chiang Mai-Bangkok

08.30 a.m. Breakfast at the resort.

09.30 a.m. After breakfast, check out and travel to Chiang Mai.

11.00 a.m. Arrival in Chiang Mai, visit Wat Phrasing, observe the most beautiful mural painting the Northern style of arts.

12.00 p.m. Lunch at “Just Khao Soy” restaurant in Chiang Mai

13.00 p.m. Travel to Chiang Mai Airport (about 1 hr.)for return flight to Bangkok Or drop off at a hotel in Chiang Mai.


Note:

Validity of quotation: 5 days from this quotation

Above quotations without any surcharge for Festival if any (upon booking).

Inclusions:

All accommodation double/twin sharing including daily ABF

All Transfer with Air conditioned Vehicle : Bus

English Speaking Guide for Sight Seeing.

Exclusions:

Services not mentioned above

Extra charges, VISA charges, Personal expenses

Travel/Personal Accident Insurance (Guests are advised to purchase insurance on their own before arrival)

Surcharge for peak season if any (upon booking).

Visitors: 40,727